MathSciNet Relay Station
MathSciNet bibliographic data
MR2914279 41A20 (41A05 65D05 65D25)
Klein, Georges; Berrut, Jean-Paul Linear rational finite differences from derivatives of barycentric rational interpolants. SIAM J. Numer. Anal. 50 (2012), no. 2, 643–656.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement